# SDR FDEA201806121463

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 85,766 hours, 30,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0401
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

EMER LT BAT 1 LO. T/S USING FIM 33-50-00-810 FOUND EMERG PWR SUPPLY AT FAULT. REMOVED AND REPLACED PWR SUPLY IAW MM 33-51-01-4 AND OPS CHECK PER 33-51-01-5 OPS VERIFED NORMAL. A/C OK FOR SERVICE.
